# SDR AALA20110908TUL01

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 58,161 hours, 29,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF LEFT CUSP STATION 1287 HAS HEAVY CORROSION.  REMOVED CUSP SHEET FROM STATIONS 1250 TO 1309 AND INSTALLED NEW CUSP SHEET PER AARD 51-10-00-5.
